Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child with stomach ache and vomiting. Given anafortan syrup. Reason for redness in cheek?

Hello, doc! My daughter who is six years old, is suffering from tummy ache since yesterday midnight; she vomitted at 5 am today and she was fine. After that v consulted our family physician who gave her Anafortan syrup (3ml )(Camylofin Dihydrochloride and Paracetomol Syrup) after food and Vomikind (3ml)(Ondasetron Oral Solution) syrup before food and Electrokind oral rehydration formula for two days.I have observed a redness in cheeks few mins before when i gave her the second dose of anafortan and vomikind just before her meal few minutes back. I am thoroughly confused whether it might be a case of food poisoning but; v have not had any outside food only home made food since yesterday............ Still the pain in the abdomen is not decreasing so, Looking for a quick reply as early as possible ... Can it be that she is allergic to the drug? Should we stop giving the drug? Thanking you,
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  2917
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.
Your child may be suffering from an attack of acute gastritis.
If she was allergic to the drug she should develop fixed drug rashes or have itching.
If you are afraid.Do not give that drug.Give paracetamol only.
Give her some antacid syrup and start anti acid medications.
If she persists to have pain consult a specialist.If you have any further queries you are free to consult me.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Tue, 29 Jan 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor